# SDR DJFA2005049

- Difficulty date: January 9, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N708TA
- Make and model: Beech 400A
- Aircraft serial: RK178
- Aircraft time: 5,991 hours, 4,865 cycles
- System (JASC): 7603 · Power Lever
- Part: Cable Assy
- Part number: 45AS4201039
- Part serial: 220
- Condition: Binding
- Location: Power Lever
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT WHILE AT CRUISE FL390 FOR APPROXIMATELY 15 MINUTES, THEY WERE UNABLE TO ADJUST THE LEFT POWER LEVER AS IT WOULD NOT MOVE.  AN EMERGENCY WAS DECLARED AND AIRCRAFT WAS DIVERTED TO KELP.  WHILE DESCENDING THROUGH FL220 THE LEFT POWER LEVER HAD COME LOOSE.  CREW MADE A NORMAL 2 ENGINE APPROACH AND LANDING IN KELP.  MAINTENANCE REPLACED THE LEFT AFT POWER LEVER CONTROL CABLE.  RUN UP CHECKS WERE GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
